Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On the difference equation x n = x n-k/b+cx n-1 ⋯ x n-k | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 11 | First page: | 6291 | Last page: | 6296 | Issue Date: | 5-Feb-2012 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2011.11.107 | Abstract: | We describe the behavior of well-defined solutions of the difference equationx n=x n-kb+cx n-1⋯x n-k,n∈N 0,where k∈ℕ, parameters b, c and the initial values x -k,⋯, x -1) are real numbers. These results, among others, improve and extend our results in [S. Stević, More on a rational recurrence relation, Appl. Math. E-Notes 4 (2004) 80-85]. |
Keywords: | Difference equation | Explicit solution | Periodic solutions | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
85
checked on Apr 2, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.